# SDR 96FDEA01356

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184072
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0647 AND 010, CORROSION (C53-100-3) BETWEEN SKIN AND KEEL BEAM BS 1062 STR 29R.  *S/D*  REMOVED AND REPLACED RT KEEL BEAM STR 29R FROM BS 960 TO BS 1090 PER SB 727-53-0179.
